Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Blood test shown thyroid. Feels tired, pain in stomach and bowel movements. Treated for urine infection. Worrisome

i have had a blood check showing my thyroid is on the boarderline of overactive. The past 5 weeks have been hell, im tired, stabbing pains in my stomich and bowel. Ive been in to hospital 3 times the past 2 weeks due to this only to be let home the same day. Im feeling so unwell, ive had a urine infection with a h.p infection which i was treated for. Im now beeing sick with green byle.
Asked On : Fri, 4 May 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
I wish I could seriously help u.
I personally feel a borderline over active thyroid detected incidentally could be the cause of all this.
Urine infection, HP infection in the past also doesnot for possibly account for these symptoms.
green bile, tiredness, stomach pain, bowel pain suggests features of gastrointestinal related problems.
I would need more details to guide u.
feel free to get back to me
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor